# SDR U2RA2022121400058

- Difficulty date: December 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 50,047 hours, 9,666 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AIRBUS TASK CARD 534178-01-8, 0.010" CRACK  INDICATION FOUND AT FWD HOLE AT FR58 RIGHT SIDE STRINGERS NUMBER 11, 12, AND 13.  ACCOMPLISHED TIME LIMITED REPAIR IN ACCORDANCE WITH AIRBUS TECH REQUEST 81153112 INSTRUCTIONS TO INCREASE HOLE DIAMETER TO REMOVE CRACK.  HOLES WERE OVERSIZED TO NO CRACK INDICATION DIAMETER.
